Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 166, NWS Jacksonville, FL

June 17, 2011Alachua County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 17, 2011, 3:41 PM EDT for Alachua County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 3:41 PM EDT (19:41 UTC)
Expired
Jun 17, 2011, 4:30 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Alachua County, FL

The radar

The Jacksonville radar (KJAX), 98 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WUUS52 KJAX 171941
SVRJAX
FLC001-172030-
/O.NEW.KJAX.SV.W.0166.110617T1941Z-110617T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ALACHUA COUNTY IN NORTHERN FLORIDA

* UNTIL 430 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR GAINESVILLE...AND MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GAINESVILLE AIRPORT...NEWNANS LAKE AND ORANGE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2965 8250 2977 8244 2984 8215 2982 8213
      2979 8212 2978 8208 2976 8208 2974 8205
      2962 8206 2959 8240
TIME...MOT...LOC 1941Z 259DEG 11KT 2970 8232

$$

HESS
2 follow-up statements
955 
WWUS52 KJAX 172005
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT FRI JUN 17 2011

FLC001-172030-
/O.CON.KJAX.SV.W.0166.000000T0000Z-110617T2030Z/
ALACHUA FL-
405 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL ALACHUA COUNTY...

AT 406 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GAINESVILLE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE AIRPORT...WALDO AND ORANGE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2965 8250 2977 8244 2980 8233 2979 8231
      2983 8214 2979 8212 2977 8208 2976 8208
      2974 8205 2970 8206 2965 8239
TIME...MOT...LOC 2006Z 259DEG 11KT 2974 8232

$$

HESS
045 
WWUS52 KJAX 172026
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT FRI JUN 17 2011

FLC001-172036-
/O.EXP.KJAX.SV.W.0166.000000T0000Z-110617T2030Z/
ALACHUA FL-
426 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALACHUA COUNTY WILL
EXPIRE AT 430 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

LAT...LON 2965 8250 2977 8244 2980 8233 2979 8231
      2983 8214 2979 8212 2977 8208 2976 8208
      2974 8205 2970 8206 2965 8239
TIME...MOT...LOC 2026Z 259DEG 11KT 2975 8225

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:41 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 17, 2:41 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT FRI JUN 17 2011

.SHORT TERM...
TONIGHT...A SHORT WAVE TROUGH IS PROGGED TO COME THROUGH TONIGHT
WITH ANOTHER ROUND OF STRONG TO ISOLATED SEVERE CONVECTION THROUGH
MIDNIGHT-3 A.M. TONIGHT. CONVECTION IS ALREADY FIRING IN THE
SOUTHERLY FLOW JUST TO THE WEST OF THE FORECAST AREA. THE
PRODUCTION OF SMOKE FROM THE VARIOUS FIRES IS NOT AS GREAT AS IN
PREVIOUS DAYS...BUT STILL SEEING SOME PROBLEMS DOWN WIND. EXPECT
THE ATLANTIC SEA BREEZE FRONT TO BE THE MOST ACTIVE THIS EVENING
WITH CONVECTION ONLY MOVING SLOWLY INLAND FROM THE ATLANTIC COAST
IN THE FACE OF A 10-15 KNOT SOUTHWESTERLY SYNOPTIC FLOW.

SATURDAY...THE SHORT WAVE TROUGH CONTINUES TO MOVE EAST WITH THE
POTENTIAL FOR CONVECTION ASSOCIATED WITH IT FIRING IN GEORGIA
THROUGH THE DAY. OVER NORTH FLORIDA EXPECT THE CONVECTION TO BE
MOSTLY DIURNAL WITH THE WEST COAST-EAST COAST SEA BREEZE COLLISION
SOMEWHERE NEAR THE ST JOHNS RIVER TO TRAIL RIDGE.

SUNDAY...SUNDAY WE START TO BUILD IN A RIDGE BOTH AT THE SURFACE
AND ALOFT WITH SUBSIDENCE ONCE AGAIN SETTING UP. EXPECT A DRIER
DAY WITH ABOVE CLIMO POPS.

.LONG TERM...
MONDAY THROUGH FRIDAY...THE BAD NEWS IS EARLY NEXT WEEK THE RIDGE
BUILDS IN PRETTY SOLIDLY AND SETS UP RESIDENCE THROUGH THE WEEK.
LOOK FOR A LOW PROBABILITY OF PRECIPITATION AND A RETURN TO ABOVE
CLIMO TEMPERATURES. THE INTERIOR AREAS WILL LIKELY FLIRT WITH OR
EXCEED THE CENTURY MARK BY MID WEEK. AS WE APPROACH FRIDAY WE WILL
SEE THE FIRST SIGNIFICANT LONG WAVE TROUGH - FRONTAL SYSTEM MOVING
INTO THE AREA IN A WHILE.

&&

.AVIATION...
SMOKE CONTINUES TO RESTRICT VSBY AT EAST COAST TERMINALS. EXPECT
IFR TO IMPROVE TO VFR LATE AFTN. ALTHO A REPRIEVE IS ANTICIPATED
TONIGHT AS LOW LEVEL WINDS SHIFT TO SSW...WILL KEEP MVFR AS ENUF
RESIDUAL SMOKE WILL COMBINE WITH PATCHY FOG. WINDS SHIFT BACK TO
WLY SATURDAY MORN AND COULD SEE RETURN OF SMOKE...BUT FOR NOW WILL
GO WITH MVFR VSBY AT SSI AND VFR ELSEWHERE.

&&

.MARINE...NO HEADLINES EXPECTED THROUGH SATURDAY NIGHT ALTHO
NOCTURNAL SURGES MAY BUMP WINDS INTO SCEC CATEGORY SUBSEQUENT
NIGHTS. SEAS WILL BE MAINLY 2-3 FT.

&&

.FIRE WEATHER...RH VALUES ARE FORECAST TO BE ABOVE 35 PERCENT INTO
THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  95  72  97 /  30  40  20  20
SSI  76  91  76  94 /  30  30  20  10
JAX  71  95  71  96 /  30  20  10  10
SGJ  75  91  74  92 /  20  20  20  10
GNV  71  94  72  95 /  20  20  10  10
OCF  71  94  71  95 /  10  20  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/TRABERT/KEEGAN
Hazardous weather outlook, Jun 17, 4:30 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT FRI JUN 17 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
430 AM EDT FRI JUN 17 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING...
...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...
...HEAT INDICES FROM 100 TO 105 THIS AFTERNOON...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS
THE SEABREEZES COLLIDE INLAND...EAST OF HIGHWAY 301. ISOLATED STORMS
WILL BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...HAIL...AND
FREQUENT LIGHTNING STRIKES. ISOLATED RAINFALL AMOUNTS OF 1 TO 2
INCHES ARE POSSIBLE.

SMOKE FROM SEVERAL WILDFIRES IN SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA WILL AFFECT AREAS GENERALLY NEAR AND NORTHEAST OF THE
WILDFIRES TODAY. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER
STAYING INDOORS AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO
A MILE OR LESS IN FOG AND SMOKE EARLY THIS MORNING. THIS MAY CREATE
HAZARDOUS DRIVING CONDITIONS.

HOT TEMPERATURES AND HIGH HUMIDITIES WILL LEAD TO HEAT INDEX
READINGS OF 100 TO 105 ACROSS THE AREA THIS AFTERNOON. PEOPLE SHOULD
DRINK PLENTY OF FLUIDS IF WORKING OR PLAYING OUTSIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND
EVENING. A FEW PULSE STRONG TO SEVERE STORMS ARE POSSIBLE EACH DAY
WHICH COULD PRODUCE WET DOWNBURSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jun 17, 12:20 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT FRI JUN 17 2011

AMZ450-470-GAZ150-152>154-164>166-172015-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-GLYNN (COASTAL)-
GLYNN (INLAND)-WARE-
1220 PM EDT FRI JUN 17 2011

...SMOKE REDUCING THE VISIBILITY ALONG AREA ROADWAYS AND WATERWAYS...

SMOKE FROM THE WILDFIRES IN SOUTHEAST GEORGIA IS GENERALLY MOVING
EAST WITH POOR VISIBILITY ON ROADWAYS LIKELY. THE SMOKE MAY BE PATCHY
IN SOME AREAS WITH RAPID CHANGES IN VISIBILITY POSSIBLE...THIS
IS ESPECIALLY ON HIGH SPEED ROADWAYS SUCH AS INTERSTATE 95 AND U.S.
HIGHWAYS 1 AND 301. USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA
THIS MORNING.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

AMZ452-472-FLZ024-025-172015-
DUVAL-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-NASSAU-
1220 PM EDT FRI JUN 17 2011

...DENSE SMOKE LIKELY TO RETURN TO JACKSONVILLE METRO AREA THIS
AFTERNOON...

WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE ARE FORECAST TO SHIFT TO
A WEST-NORTHWESTERLY DIRECTION THIS AFTERNOON AND SATELLITE IMAGERY
IS INDICATING DENSE SMOKE OUTPUT CONTINUES FROM THE SOUTHEAST GEORGIA
FIRES THIS AFTERNOON. GIVEN THE AMOUNT OF SMOKE BEING PRODUCED
AND THE WIND DIRECTION IT IS POSSIBLE THAT LOCALLY DENSE SMOKE WILL
RETURN TO THE JACKSONVILLE METRO AREA THIS AFTERNOON AND EVENING. THE
THICKEST SMOKE IS EXPECTED TO BE OVER NASSAU COUNTY AND THE
NORTHSIDE...HOVEVER...VISIBILITIES MAY BE BELOW 1 MILE AT TIMES IN
ALL AREAS THIS AFTERNOON.

THE SMOKE MAY BE PATCHY IN SOME AREAS WITH RAPID CHANGES IN
VISIBILITY POSSIBLE...THIS IS ESPECIALLY ON HIGH SPEED ROADWAYS SUCH
AS INTERSTATES 95 AND 10 AND HIGHWAY 9A.

SANDRIK
Special weather statement, Jun 17, 2:51 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT FRI JUN 17 2011

GAZ150-164-171930-
CHARLTON-WARE-
251 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 330 PM EDT...

AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF STEPHEN FOSTER STATE
PARK...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 330 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3099 8211 3073 8205 3075 8235 3092 8235
TIME...MOT...LOC 1852Z 259DEG 5KT 3082 8229

TRABERT
Special weather statement, Jun 17, 3:00 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT FRI JUN 17 2011

FLZ033-171930-
ST. JOHNS-
300 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
330 PM EDT...

AT 300 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF ELKTON...OR 7 MILES
EAST OF HASTINGS...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPUDS...ELKTON...DUPONT
CENTER...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...SAINT AUGUSTINE...CRESCENT BEACH...BUTLER BEACH AND
ANASTASIA THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8141 2963 8142 2977 8153 2993 8129
      2991 8127 2988 8126 2980 8125 2971 8122
TIME...MOT...LOC 1900Z 238DEG 10KT 2974 8138

TRABERT
Special weather statement, Jun 17, 3:29 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT FRI JUN 17 2011

GAZ150-164-172015-
CHARLTON-WARE-
329 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 415 PM EDT...

AT 329 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF STEPHEN FOSTER
STATE PARK...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 415 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3092 8227 3076 8211 3063 8235 3081 8244
      3082 8244 3083 8245
TIME...MOT...LOC 1929Z 329DEG 0KT 3080 8231

TRABERT
Special weather statement, Jun 17, 3:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT FRI JUN 17 2011

FLZ033-172000-
ST. JOHNS-
335 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 400 PM EDT...

AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
VILANO BEACH TO SAINT AUGUSTINE SHORES...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES...DUPONT CENTER...SAINT AUGUSTINE...
BUTLER BEACH...VILANO BEACH...ANASTASIA...SOUTH PONTE VEDRA BEACH...
SAINT AUGUSTINE BEACH AND ANASTASIA THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2970 8138 2999 8146 3004 8132 2995 8130
      2990 8127 2986 8125 2980 8125 2975 8124
TIME...MOT...LOC 1935Z 250DEG 7KT 2994 8134 2982 8130

HESS
Special weather statement, Jun 17, 3:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT FRI JUN 17 2011

GAZ132-172000-
COFFEE-
336 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...

AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF AMBROSE...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
AMBROSE...DOUGLAS AND BROXTON THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3152 8309 3157 8306 3161 8306 3163 8304
      3167 8280 3140 8282 3144 8313 3148 8312
TIME...MOT...LOC 1936Z 275DEG 7KT 3152 8301

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:58 PM EDTSpecial Marine WarningJAX62 min
Jun 17, 12:59 AM EDTSpecial Marine WarningJAX61 min
Jun 17, 1:06 AM EDTSpecial Marine WarningJAX35 min
Jun 17, 1:11 AM EDTSpecial Marine WarningJAX41 min
Jun 17, 1:47 AM EDTSpecial Marine WarningJAX1 min
Jun 17, 1:50 AM EDTSpecial Marine WarningJAX115 min
Jun 17, 2:14 AM EDTSpecial Marine WarningJAX71 min
Jun 17, 2:35 AM EDTSpecial Marine WarningJAX38 min
Jun 17, 2:38 AM EDTSpecial Marine WarningJAX112 min
Jun 17, 2:50 AM EDTSpecial Weather StatementJAXSuwannee40 min
Jun 17, 3:12 AM EDTSpecial Weather StatementJAXPutnam33 min
Jun 17, 3:23 AM EDTSpecial Marine WarningJAX101 min
Jun 17, 4:05 AM EDTSpecial Marine WarningJAX55 min
Jun 17, 3:00 PM EDTSpecial Weather StatementJAXSaint Johns30 min
Jun 17, 3:35 PM EDTSpecial Weather StatementJAXSaint Johns25 min
Jun 17, 3:39 PM EDTSevere Thunderstorm WarningJAXSaint Johns36 min
Jun 17, 3:49 PM EDTSpecial Marine WarningJAX86 min
Jun 17, 3:50 PM EDTSpecial Weather StatementJAXFlagler40 min
Jun 17, 3:55 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns34 min
Jun 17, 3:59 PM EDTSpecial Marine WarningJAX61 min
Jun 17, 4:09 PM EDTSpecial Weather StatementJAXDuval36 min
Jun 17, 4:15 PM EDTSpecial Weather StatementJAXBradford, Clay, Union45 min
Jun 17, 4:28 PM EDTSpecial Weather StatementJAXDuval47 min
Jun 17, 4:33 PM EDTSevere Thunderstorm WarningJAXBradford, Clay22 min
Jun 17, 4:42 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns48 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningJAXClay46 min
Jun 17, 4:48 PM EDTSevere Thunderstorm WarningJAXPutnam42 min
Jun 17, 5:19 PM EDTSpecial Weather StatementJAXDuval26 min
Jun 17, 5:31 PM EDTSpecial Weather StatementJAXPutnam29 min
Jun 17, 5:57 PM EDTSpecial Weather StatementJAXNassau33 min
Jun 17, 6:08 PM EDTSpecial Marine WarningJAX97 min
Jun 17, 6:15 PM EDTSpecial Weather StatementJAXNassau30 min
Jun 17, 6:17 PM EDTSpecial Weather StatementJAXMarion28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.